# SDR ERAA080476

- Difficulty date: July 17, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N131EH
- Make and model: Bolkms BO105S
- Aircraft serial: 595
- Aircraft time: 13,279 hours
- Engine: Allsn 250C18
- System (JASC): 7320 · Fuel Controlling System
- Part: Shaft
- Condition: Stiff
- Location: Governor
- Part time: 10,572 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFF THROTTLE SHAFT.  ROUGH/ DRY INTERNAL BEARINGS. ACTION TAKEN:  SENT TO ACRO FOR REPAIR.  REPAIRED AND TESTED IAW HONEYWELL OHM FORM 15-1095A.
